# SDR ASOA05362

- Difficulty date: April 20, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE JAY ANGLE ON THE PILOTS BULKHEAD AT FS 280, LBL 9 AND RBL 9 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE JAY ANGLE ON THE PILOTS BULKHEAD AT FS 280, LBL 9, AND RBL 9 IAW EO.  (K)
